# SDR RU3A99005

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75
- Make and model: Beech 300BEECH
- Aircraft serial: FF10
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OKC - LANDING GEAR FAILED TO EXTEND NORMALLY ON APPROACH TO LANDING AND EMERGENCY EXTENSION PROCEDURE SUCCESSFULLY EMPLOYED.  (M)
